# SDR DALA1308786802

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVAVATORY SERVICE PAN HAS EXFOILATING CORROSION IN SEVERAL AREAS AROUND DUMP CHUTE.  REPLACED NUTPLATE CHANNEL AND INTERNAL SUPPORT STRUCTURE (PN 141N8631-3 AND 141N6831-4 IAW SRM 51-40-02, PARA 4 AND 7D.
